I'm still experimenting with the Seriphos. So far I've tried taking 1, 2 and 3 at a time. Taking 2 at around about 10:30pm seems to be about right for me. When I took 1 at night, I still woke up a lot, but not with hot flashes and sweating. Last night I took 2, fell asleep about 11:30 and didn't wake up until 5:30. Then I took 2 more and went back to sleep until 8am.
But it seems they are not helping much with the morning cortisol. Even on the morning I took 3 of them. I suppose they are helping in as much as I'm able to play a few games and read and watch videos in the morning, but not comfortably because even with the seriphos, I'm continually going hot and cold, shaking and sweating, but they seem to do something to allow me to distract from it, on the morning I took 3 of them, I felt strange, like I was in a bit of a trance, hyper-focused on what I was doing.
I also think that since I've been taking them, the cortisol goes down slightly earlier in the day, around 12 - 1pm rather than 2 - 3pm.
I'm feeling disappointed that they haven't been a 'miracle cure', I couldn't help hoping that they would be. But I think they are helping and I probably need to take them consistently for a few weeks to be certain.
I will probably stick with 2 at night and 2 in the morning for now.
The waves of dread and negative emotion whenever I do anything, are remaining minimal now and have been for about a week, but I don't think that's related to the Seriphos. A couple of times while grocery shopping today, I felt the beginnings of panic, because I had a rather long list, but it went away and I was able to get everything. But when I was finished, with everything put away, I was very tired.
A few months ago, I really didn't want to be alive. I could see nothing positive in my future and most of my present moments were extremely uncomfortable and I wasn't sure it was ever going to change. Every morning I woke up into a version of hell, similar to the previous day.
I still can't see anything positive in my future. Nothing has any appeal, I'm still sort of hanging on for other people, hoping that one day I'm going to have some energy, motivation and enthusiasm for something more than just doing what I need to do to get through the day and take care of my minimal responsibilities.
For me, this isn't just medication withdrawal, its turned into a major existential crisis, or a 'dark night of the soul'. The person I used to be just doesn't seem to exist any more, I have no idea what I've been doing all these years, can't relate to that person any more, like as if I was just playing some kind of role. Maybe this is more of a withdrawal effect and I'm seeing more into it, but it really feels like something has died and I'm waiting for something completely new to come out of this.
My whole perspective of life and people has changed. I don't see the world the same way. There is no more mystery and wonder. This is a metaphor for what its like:
I was in a huge, exotic, exciting building, with lots of locked doors, some of them I had opened and explored and had various experiences. There were a few doors which remain locked, then suddenly the last few locked doors were flung open and I saw inside the rooms, they were completely empty and I realized that there were no more mysteries.... this is as good as it gets, there is never going to be another hidden promise behind a locked door.....if that makes any sense.
I'm struggling to find reasons to do things now....and yet sometimes I find myself doing things which I never would have done before. I bought a new pizza pan, one with holes in. I don't know why I bought it because I can't imagine ever eating a pizza again, I can't imagine eating anything ever again, until I actually get hungry. It makes grocery shopping difficult at the time, because if I'm not actually hungry, then I just don't see the point in buying anything, I have to force myself to actually buy what I have on the list. Before, I would have taken the pan out of its packaging, given it a quick wash and put it away, but I spent ages getting the stubborn little sticker off the bottom of it...perfectly, so there wasn't a trace of it left. I didn't know why I was doing it, it didn't matter if it had stayed on the pan.
Anyway, I'm rambling, so I will stop.
I'm not a doctor. My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.
My Introduction Thread
Full Drug and Withdrawal History
Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety)
Various other drugs over the years for side effects
2 month 'taper' off Lexapro 2010
Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal
DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms
Failed reinstatement of Lexapro and trial of Prozac (became suicidal)
May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.
Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes
Supplements which seem to help: High doses of Vitamin C, Magnesium, Garlic and Ginger. Taurine,
Vit D3, L-Theanine and Inositol. I'm one of the rare people who react badly to fish oil.
June 2016 - Started daily juicing, mostly vegetables and lots of greens.
VIDEO: Where did the chemical imbalance theory come from?
VIDEO: How are psychiatric diagnoses made?
VIDEO: Why do psychiatric drugs have withdrawal syndromes?
VIDEO: Can psychiatric drugs cause long-lasting negative effects?
VIDEO: Dr. Claire Weekes